# SDR CA130423007

- Difficulty date: April 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-32R-300
- Aircraft time: 2,444 hours
- Engine: Lyc IO540K1G5D
- Propeller: Hartzl HCC3YR
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 6270113
- Condition: Cracked
- Location: Stabilator
- Part time: 2,433 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTED IAW AD 2013-02-13 FOUND THE FOLLOWING CABLED HAD MICRO CRACKING IN THE SWAGING FOR THE TURN BARREL CONNECTION, PN 62701-13, 62701-39, 62701-40.  OWNER HAS REQUESTED ALL 4 STABLIATOR CONTROL CABLES BE REPLACED.
